# SDR CALA0600201

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 32,294 hours, 8,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: 0259
- Condition: Low Pressure
- Location: L4 Door
- Part time: 29,075 hours, 7,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-4 DOOR SLIDE PRESSURE WAS FOUND LOW DURING A SERVICE CHECK INSPECTION.  THE L-4 DOOR SLIDE WAS REPLACED IAW MM 25-66-01.
